American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Félix Cabello Sánchez. There is no strictly singular centralizer on $L_p$. Proc. Amer. Math. Soc. 142 (2014) 949-955.
Abstract, references, and article information
View Article: PDF

[2] Jesús Suárez de la Fuente. The Kalton centralizer on $L_p[0,1]$ is not strictly singular. Proc. Amer. Math. Soc. 141 (2013) 3447-3451.
Abstract, references, and article information
View Article: PDF

[3] Helge Glöckner. Grobman-Hartman Theorems for Diffeomorphisms of Banach Spaces over Valued Fields. Contemporary Mathematics 596 (2013) 79-101.
Book volume table of contents
View Article: PDF

[4] Constantinos Kardaras and Gordan Žitković. Forward-convex convergence in probability of sequences of nonnegative random variables. Proc. Amer. Math. Soc. 141 (2013) 919-929.
Abstract, references, and article information
View Article: PDF

[5] Michael Kupper and Gregor Svindland. Dual representation of monotone convex functions on $L^{0}$. Proc. Amer. Math. Soc. 139 (2011) 4073-4086. MR 2823052.
Abstract, references, and article information
View Article: PDF

[6] Marius Mitrea and Sylvie Monniaux. On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 3125-3157. MR 2485421.
Abstract, references, and article information
View Article: PDF

[7] F. Albiac and C. Leránoz. Uniqueness of unconditional basis in Lorentz sequence spaces. Proc. Amer. Math. Soc. 136 (2008) 1643-1647. MR 2373593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jeng-Chung Chen and Sen-Yen Shaw. Topological mixing and Hypercyclicity Criterion for sequences of operators. Proc. Amer. Math. Soc. 134 (2006) 3171-3179. MR 2231900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] E. Martín-Peinador and V. Tarieladze. A property of Dunford-Pettis type in topological groups. Proc. Amer. Math. Soc. 132 (2004) 1827-1837. MR 2051147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jochen Wengenroth. Hypercyclic operators on non-locally convex spaces. Proc. Amer. Math. Soc. 131 (2003) 1759-1761. MR 1955262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Mark Hoffmann. The Banach envelope of Paley-Wiener type spaces. Proc. Amer. Math. Soc. 131 (2003) 543-548. MR 1933345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Nigel Kalton and Marius Mitrea. Stability results on interpolation scales of quasi-Banach spaces and applications. Trans. Amer. Math. Soc. 350 (1998) 3903-3922. MR 1443193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Nguyen To Nhu and Paul Sisson. A rigid space homeomorphic to Hilbert space . Proc. Amer. Math. Soc. 126 (1998) 85-95. MR 1459139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] N. T. Peck. A factorization constant for $l\sp n\sb p$, $0. Proc. Amer. Math. Soc. 121 (1994) 423-427. MR 1233980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1